OK so I missed my Effexor last night and basically I feel like I'm dying. my stomach feels like it's imploding, I feel like I'm passing out, I'm lightheaded and I can hardly do anything without almost vomiting. I don't know what to do about this. what do you suggest I've talked to my doctor and he just said to stop missing it which didn't help very much since I'm incredibly forgetful. I have a timer set to take it every morning but I'd never wake up. My boyfriend told me to stop taking it for it is bad for my physical health I take it for depression.
I missed my Effexor XR (Venlafaxine) last night what should I do?
Question posted by Stgm15 on 8 March 2016
Last updated on 19 July 2018 by Toomuchtodo
Hello to all~
I am going through stage 4 breast cancer & hot flashes 24/7 NOT KIDDING!
My oncologist put me on Effexor xr 75mg. She wanted it to be much higher NO!
Ive had a rash & itching sooo bad for years. My arms legs stomach back chest is so scared from scratching! ! Even in my sleep : ( Doc changed my cancer meds 3 times in the last 2 years. She completely took me off them for 2 weeks. The itching seemed alittle better but it came back with a vengeance. Then I thought maybe a c a fixer so I stopped my effexor for one night! WOW I feel achy, my bones hurt! My back is so painful I hardly could walk up stairs:(
I actually feel like I have the flu. I did take another Effexor about an hour ago oh my God horrible off this truck but it does help with the hot flashes!! when I was off your fixer I did not itch at all!!! I'm going to call my doctor tomorrow tell her what's going on. I think I need another opinion!
Hope your feeling better now~
take an effexor then talk with your doc.
I would follow your doctor's advice but in your case you would take the medication as soon as you remember. It happens to me very often as well and when I do remember I take it unless I remember close to the next dosage scheduled. My suggestion would be to use a weekly pill box where every morning you know you have to wake up and take the pills you have in the designated day for that week. Schedule the time you will take your Effexor a time that you know you are available, not asleep. So lets say you wake up at 10 am each morning, put your alarm for then, not at 7 am because you may not want to get out of bed. Make smarter choices not harder ones. I also recommend not to take medical advice from a person who is not a doctor, for example your boyfriend. If you end up getting very bad side affects because you stop taking the medication, beware. It can take you to the hospital for stopping Effexor like cold fish. Effexor is not a medication to play with.
When they say don't stop taking it, don't stop. This medication causes serious withdrawals such as brain saps, anxiety, cold sweats, dizziness, nausea, ... all that I have experienced myself personally. Take care of yourself, seriously because nobody feels your pain.
It's so easy for the doctors to say that, but I'm I the same boat. My mom and daughter wants me to stop and I've tried twice, but it's so painful. I don't think my brain will ever be the same. I don't know what I've gotten myself into. I feel like a am a medical puppet. I hope you feel better soon.
Hi, Stgm! Get a pillbox from your druggist which has a little boxes for the days of the week, morning and evening if you need that. Stick it next to your toothbrush, makeup bag, cereal box, or what ever you can't miss.
Your boyfriend is wrong x10! Effexor isn't damaging your physical health ~ you are. :-) Besides you don't let him tell you what to do, do you???
Best wishes and feel better,
Effexor is known for harsh withdrawals even when you miss one dose. You are experiencing withdrawal symptoms. Be very careful with this drug. If you are going to stop taking it you need to come off of it gradually. This mean cutting down the dose a little at a time. Please do not just stop taking it. Tell your doctor if decide that you do not want to take it anymore. He should give you a schedule to reduce it over time. I am in the hopes that other members on this site will reply to your question.
Hope things get better soon for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.